Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 421, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 1, 2025, 3:36 PM CDT for 5 counties in Mississippi. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2025, 3:36 PM CDT (20:36 UTC)
- Expired
- Jul 1, 2025, 4:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Leake County, MS, Madison County, MS, Rankin County, MS, Scott County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 35 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:49 PM CDT | TSTM WND DMG | 5 Sse Vaughan, MS | Lines down and a large area out of power N of Canton. |
| Jul 1, 4:00 PM CDT | TSTM WND DMG | 2 N Sharon, MS | Several trees down NE of Canton. |
| Jul 1, 4:15 PM CDT | TSTM WND DMG | 2 N Canton, MS | A tree was blown down onto a power line at the intersection of N Railroad Street and Green Acres Drive. |
| Jul 1, 4:40 PM CDT | TSTM WND DMG | 2 Nne Pocahontas, MS | A large pine tree was blown down onto a power line north of the intersection of Robinson Springs Road and Pocahontas Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1233 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
190
WUUS54 KJAN 012036
SVRJAN
MSC079-089-121-123-163-012130-
/O.NEW.KJAN.SV.W.0421.250701T2036Z-250701T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
336 PM CDT Tue Jul 1 2025
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Leake County in central Mississippi...
Northeastern Rankin County in central Mississippi...
Northern Scott County in central Mississippi...
Central Yazoo County in central Mississippi...
Madison County in central Mississippi...
* Until 430 PM CDT.
* At 335 PM CDT, severe thunderstorms were located along a line
extending from near Camden to near Little Yazoo, moving southeast
at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Myrleville, Way, Little Yazoo, and Camden around 340 PM CDT.
Canton, Bentonia, and Sharon around 350 PM CDT.
Farmhaven around 355 PM CDT.
Jackson around 405 PM CDT.
Lena around 410 PM CDT.
Tuscola and Ludlow around 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3244 9024 3249 9025 3249 9039 3251 9045
3256 9045 3253 9049 3254 9053 3277 9069
3288 8957 3254 8932 3251 8932
TIME...MOT...LOC 2035Z 322DEG 19KT 3281 8975 3276 9037
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CR2 follow-up statements
769
WWUS54 KJAN 012059
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
359 PM CDT Tue Jul 1 2025
MSC079-089-121-123-163-012130-
/O.CON.KJAN.SV.W.0421.000000T0000Z-250701T2130Z/
Leake MS-Rankin MS-Scott MS-Yazoo MS-Madison MS-
359 PM CDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN LEAKE...NORTHEASTERN RANKIN...NORTHERN SCOTT...
CENTRAL YAZOO AND MADISON COUNTIES...
At 359 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Carthage to near Myrleville,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Jackson, Canton, Lena, Tuscola, Farmhaven, and Sharon around 405
PM CDT.
Ludlow around 410 PM CDT.
Gluckstadt and Annandale around 415 PM CDT.
Madison, Pisgah, and Goshen Springs around 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3244 9024 3249 9025 3249 9039 3251 9045
3256 9045 3253 9049 3254 9053 3277 9069
3288 8957 3254 8932 3251 8932
TIME...MOT...LOC 2059Z 331DEG 18KT 3269 8962 3265 9024
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CR743
WWUS54 KJAN 012120
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
420 PM CDT Tue Jul 1 2025
MSC079-089-121-123-163-012130-
/O.CON.KJAN.SV.W.0421.000000T0000Z-250701T2130Z/
Leake MS-Rankin MS-Scott MS-Yazoo MS-Madison MS-
420 PM CDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN LEAKE...NORTHEASTERN RANKIN...NORTHERN SCOTT...SOUTHERN
YAZOO AND MADISON COUNTIES...
At 418 PM CDT, severe thunderstorms were located along a line
extending from near Lena to near Annandale, moving southeast at 20
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Jackson, Madison, Gluckstadt, Pisgah, and Goshen Springs around
425 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3244 9024 3249 9025 3249 9039 3251 9045
3256 9045 3253 9049 3254 9053 3268 9063
3279 8951 3254 8932 3251 8932
TIME...MOT...LOC 2118Z 329DEG 19KT 3256 8962 3252 9024
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:20 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 1, 12:20 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1220 PM CDT Tue Jul 1 2025 ...New DISCUSSION... .DISCUSSION... Issued at 1219 PM CDT Tue Jul 1 2025 Rest of the Afternoon into Tonight...A trough passing to our north will continue pushing a frontal boundary south and into the forecast area through Wednesday morning. This will continue to aid in sparking showers and storms across the forecast area through the remainder of this afternoon into the overnight hours. With the unstable airmass over the CWA, coupled with some extra forcing along the front and deep-layer shear around 30 knots, the potential for isolated severe storms will continue into this evening. Damaging wind gusts will be the primary concern with such storms, with frequent lightning and heavy downpours likely. With the loss of daytime heating, convection is forecast to wane in both coverage and intensity as we approach midnight, but some isolated showers and storms can't be ruled out overnight as the front continues its southward trek. Otherwise, look for another mild night, despite some slightly drier air beginning to advect into the region in the wake of the front, as lows fall into the low and middle 70s. /19/ Wednesday through next Tuesday... The passage of a frontal boundary tonight will usher in a period of persistent dry weather through the end of the week. A drier airmass will settle over the region as northwesterly flow aloft prevails, allowing temperatures to reach the mid 90s by Friday. Rain chances will remain extremely low, with only isolated precip possible, primarily across the southern portions of the CWA, where probabilities remain less than 10%. By Saturday, moisture looks to begin to increase again, increasing the possibility for heat stress conditions. Additionally, chances for diurnal convection will gradually increase heading into early next workweek./KP/ && .AVIATION... (18Z TAFS) Issued at 1216 PM CDT Tue Jul 1 2025 Away from convection, VFR flight categories will prevail at area TAF sites through much of this forecast period. At sites where convection is observed, flight categories will fall to MVFR/IFR status due to degraded ceilings and visibilities for a brief 1-2 hour period of time. Towards day break Wednesday, some low stratus and/or patchy ground fog could again reduce categories to MVFR status briefly. West winds today will gradually become more northwesterly and northerly overnight into Wednesday in the wake of a frontal boundary sinking through the region. /19/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 72 91 70 92 / 20 10 0 10 Meridian 71 91 68 92 / 30 10 0 10 Vicksburg 73 92 71 92 / 20 10 0 10 Hattiesburg 73 94 72 95 / 20 30 0 10 Natchez 73 90 71 92 / 20 20 0 10 Greenville 72 91 70 91 / 10 10 0 10 Greenwood 71 92 69 92 / 10 10 0 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 19/KP/
In the hours before
Special weather statement, Jul 1, 2:05 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
205 PM CDT Tue Jul 1 2025
MSZ051-052-057-058-012000-
Lauderdale MS-Newton MS-Jasper MS-Clarke MS-
205 PM CDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JASPER...
SOUTHEASTERN NEWTON...NORTHERN CLARKE AND SOUTHWESTERN LAUDERDALE
COUNTIES THROUGH 300 PM CDT...
At 205 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newton, moving southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Hickory and Garlandville around 210 PM CDT.
Rose Hill around 215 PM CDT.
Orange around 220 PM CDT.
Enterprise around 225 PM CDT.
Stonewall and Pachuta around 230 PM CDT.
Quitman around 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3227 8925 3242 8906 3199 8846 3205 8905
TIME...MOT...LOC 1905Z 313DEG 29KT 3229 8911
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
22Special weather statement, Jul 1, 2:22 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
222 PM CDT Tue Jul 1 2025
MSZ066-011945-
Jones MS-
222 PM CDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JONES COUNTY
THROUGH 245 PM CDT...
At 222 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ovett, or 13 miles southeast of Laurel, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southeastern Jones
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3156 8913 3170 8901 3167 8894 3143 8894
3143 8897
TIME...MOT...LOC 1922Z 305DEG 17KT 3156 8897
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jul 1, 3:20 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
320 PM CDT Tue Jul 1 2025
LAZ009-MSZ040-012115-
East Carroll LA-Issaquena MS-
320 PM CDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EAST CARROLL PARISH IN
NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA COUNTIES THROUGH
415 PM CDT...
At 320 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Providence, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Lake Providence around 325 PM CDT.
Fitler around 340 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3292 9123 3285 9096 3283 9097 3280 9096
3267 9105 3279 9131
TIME...MOT...LOC 2020Z 296DEG 14KT 3284 9121
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CRSpecial weather statement, Jul 1, 3:26 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
326 PM CDT Tue Jul 1 2025
MSZ035-036-041>043-012130-
Sharkey MS-Humphreys MS-Yazoo MS-Madison MS-Holmes MS-
326 PM CDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL HOLMES...YAZOO...
SOUTH CENTRAL HUMPHREYS...EAST CENTRAL SHARKEY AND MADISON COUNTIES
THROUGH 430 PM CDT...
At 326 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Holly Bluff to 6 miles north of
Benton. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Yazoo City and Benton around 330 PM CDT.
Tinsley around 335 PM CDT.
Little Yazoo around 340 PM CDT.
Vaughan and Myrleville around 345 PM CDT.
Bentonia and Way around 350 PM CDT.
Canton and Sharon around 410 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3291 8993 3288 8996 3288 8990 3267 8973
3264 8973 3259 8978 3259 8984 3257 8987
3249 9025 3249 9045 3256 9045 3254 9047
3253 9049 3290 9082 3303 9003
TIME...MOT...LOC 2026Z 302DEG 26KT 3281 9058 3291 9025
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CRSpecial weather statement, Jul 1, 3:27 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
327 PM CDT Tue Jul 1 2025
MSZ056-065-066-012100-
Smith MS-Jones MS-Covington MS-
327 PM CDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SMITH...NORTHEASTERN
COVINGTON AND NORTHWESTERN JONES COUNTIES THROUGH 400 PM CDT...
At 327 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mize, or 11 miles north of Collins, moving southeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Taylorsville and Hebron around 335 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3174 8965 3193 8965 3184 8931 3180 8932
3180 8929 3160 8936
TIME...MOT...LOC 2027Z 293DEG 26KT 3180 8952
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jul 1, 3:32 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
332 PM CDT Tue Jul 1 2025
MSZ039-045-046-051-052-012130-
Kemper MS-Lauderdale MS-Newton MS-Neshoba MS-Noxubee MS-
332 PM CDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN NOXUBEE...
NORTHEASTERN NEWTON...KEMPER...NESHOBA AND LAUDERDALE COUNTIES
THROUGH 430 PM CDT...
At 332 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Scooba to near Little Rock. Movement was
southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Collinsville, Electric Mills, Duffee, Martin, Blackwater, Liberty,
Little Rock, and Prismatic around 340 PM CDT.
Porterville and Daleville around 345 PM CDT.
Suqualena around 350 PM CDT.
Meridian, Meridian Station, and Tamola around 355 PM CDT.
Marion, Nellieburg, Lauderdale, Chunky, and Meehan around 405 PM
CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3243 8841 3222 8903 3262 8932 3270 8932
3293 8886 3293 8882 3295 8881 3310 8854
3292 8835
TIME...MOT...LOC 2032Z 323DEG 23KT 3287 8845 3256 8905
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CRThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:00 PM CDT | Special Weather Statement | JAN | Kemper, Lauderdale | 60 min |
| Jul 1, 1:47 PM CDT | Special Weather Statement | JAN | Rankin | 43 min |
| Jul 1, 1:47 PM CDT | Special Weather Statement | JAN | Noxubee | 58 min |
| Jul 1, 1:52 PM CDT | Special Weather Statement | JAN | Clarke | 38 min |
| Jul 1, 2:05 PM CDT | Special Weather Statement | JAN | Clarke | 55 min |
| Jul 1, 2:22 PM CDT | Special Weather Statement | JAN | Jones | 23 min |
| Jul 1, 3:20 PM CDT | Special Weather Statement | JAN | Issaquena | 55 min |
| Jul 1, 3:26 PM CDT | Special Weather Statement | JAN | Madison, Yazoo | 64 min |
| Jul 1, 3:27 PM CDT | Special Weather Statement | JAN | Covington | 33 min |
| Jul 1, 3:32 PM CDT | Special Weather Statement | JAN | Kemper, Lauderdale, Neshoba, Newton | 58 min |
| Jul 1, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Smith | 48 min |
| Jul 1, 4:06 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Issaquena, Sharkey, Warren, Yazoo | 54 min |
| Jul 1, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott, Smith | 61 min |
| Jul 1, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 65 min |
| Jul 1, 5:07 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Simpson, Smith | 83 min |
| Jul 1, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 77 min |
| Jul 1, 6:01 PM CDT | Special Weather Statement | JAN | Claiborne, Copiah, Jefferson | 59 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.